# SDR 2022FA0000655

- Difficulty date: October 28, 2022
- Submitted: October 28, 2022
- Operation: General aviation
- Aircraft: N340SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9411
- Aircraft time: 6,466 hours
- System (JASC): 6540 · Tail Rotor Drive Indicating System
- Part: Tachometer
- Part number: NDC1230
- Part serial: 482
- Condition: Failed
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

1&2 NP AND ROTOR RPM INDICATOR (TRIPLE TAC) WAS INOP DURING THE START SEQUENCE.
